MathSciNet Relay Station
MathSciNet bibliographic data
MR1622982 47H19 (49J40)
Verma, Ram U. On monotone nonlinear variational inequality problems. Comment. Math. Univ. Carolin. 39 (1998), no. 1, 91–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement